Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.60
pages 44-54

Investigation of the Stability of Continuous Dynamic Systems

O. P. Gavril'chenko
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRACT

Sufficient conditions for asymptotic stability of continuous dynamic systems have been studied. The results obtained are based on the concept of the spectral radius of the exponential of a multivalued mapping of a special type.

REFERENCES

  1. Kuntsevich, V. M. and Pokotilo, V. G., The Stability of Invariant Sets of Nonlinear Discrete Systems.

  2. Kuntsevich, V. M. and Pokotilo, V. G., On the Stability of Discrete Systems near the Multivalued Equilibrium.

  3. Filippov, A. F., Differentsial'nye uravneniya s razryvnoi pravoi chast'yu (Differential Equations with a Discontinuous Right-Hand Side.

  4. Polovinkin, E. S., Teoriya mnogoznachnykh otobrazhenii (Theory of Multivalued Mappings).

  5. Smirnov, G. V., K teorii analiticheskogo konstruirovaniya regulyatorov (Notes of the Theory of Analytical Design of Regulators).

  6. Demidovich, B. P., Lektsiipo matematichheskoi teorii ustoichivosti (Lectures on the Mathematical Theory of Stability).


Articles with similar content:

Frequency-Stabilized MM-Wave Semiconductor Sources of Electromagnetic Oscillations
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
L. V. Kasatkin, V. P. Rukin
On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Vladimir B. Larin
Investigation of Absolute Stability of Nonlinear Systems of Special Kind with Aftereffect by the Lyapunov Functions Method
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Denis Ya. Khusainov, Andrey V. Shatyrko
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
The Structural Identification of Interval Models of Static Systems
Journal of Automation and Information Sciences, Vol.40, 2008, issue 4
Nikolay P. Dyvak, Vladimir I. Manzhula